Source: Duke Math. J.
Volume 68, Number 1
Full-text: Access denied (no subscription
We're sorry, but we are unable to provide
you with the full text of this article because we are not able to identify
you as a subscriber.
If you have a personal subscription to
this journal, then please login. If you are already logged in, then you
may need to update your profile to register your subscription. Read more about accessing full-text
[Co] C. Conley, Isolated invariant sets and the Morse index, CBMS Regional Conference Series in Mathematics, vol. 38, American Mathematical Society, Providence, R.I., 1978.
[CE] C. Conley and R. Easton, Isolated invariant sets and isolating blocks, Trans. Amer. Math. Soc. 158 (1971), 35–61.
[Do] A. Dold, Lectures on algebraic topology, Grundlehren Math. Wiss. Einzeld. Berucks. Anwendung, vol. 200, Springer-Verlag, New York, 1972.
[F1] A. Floer, Witten's complex and infinite-dimensional Morse theory, J. Differential Geom. 30 (1989), no. 1, 207–221.
[F] J. M. Franks, Homology and dynamical systems, CBMS Regional Conference Series in Mathematics, vol. 49, Published for the Conference Board of the Mathematical Sciences, Washington, D.C., 1982.
[Fr] R. D. Franzosa, The connection matrix theory for Morse decompositions, Trans. Amer. Math. Soc. 311 (1989), no. 2, 561–592.
[Mi] J. Milnor, Lectures on the $h$-cobordism theorem, Notes by L. Siebenmann and J. Sondow, Princeton University Press, Princeton, N.J., 1965.
[Re] J. F. Reineck, Continuation to gradient flows, Duke Math. J. 64 (1991), no. 2, 261–269.
[Sa1] D. Salamon, Connected simple systems and the Conley index of isolated invariant sets, Trans. Amer. Math. Soc. 291 (1985), no. 1, 1–41.
[Sa2] D. Salamon, Morse theory, the Conley index and Floer homology, Bull. London Math. Soc. 22 (1990), no. 2, 113–140.
[Sm1] S. Smale, On gradient dynamical systems, Ann. of Math. (2) 74 (1961), 199–206.
[Sm2] S. Smale, On the structure of manifolds, Amer. J. Math. 84 (1962), 387–399.
[Wa] A. H. Wallace, Modifications and cobounding manifolds, Canad. J. Math. 12 (1960), 503–528.
[Wh] H. Whitney, The self-intersections of a smooth $n$-manifold in $2n$-space, Ann. of Math. (2) 45 (1944), 220–246.
Mathematical Reviews (MathSciNet): MR5,273g